7 thoughts on “Does Estroven Help With Weight Loss

  1. D Post author

    Getting rid of belly fat after 40?
    Dr. Oz said that after 40, women lose a lot of estrogen due to the ovaries not producing the way that they used to so the way the body makes up for it is through gain of belly fat. My doctor once mentioned taking Estroven for different symptoms. I’m not in menopause yet but starting to have some symptoms here and there and belly fat to go with it. Have any of you women out there taken Estroven and seen a difference in fatigue, moods and especially belly fat? Thanks.
    FYI…..Dr. Oz also said that after 40, you can eat and exercise the same way you’ve always been which I have (6 small meals) and exercising the same way too and your body doesn’t cooperate.

    Reply
    1. sean o Post author

      solution: exercise via cardio and running. bam, instant weight loss.

      taking weight loss drugs: cheating. you won’t feel as accomplished and good luck having problems later in life.

      Work hard and you will feel confident. dont work hard and you will feel like crap.

      do you believe everything a Hollywood actor tells you? its harder to lose weight when you’re older. but im telling you cardio does the trick. especially running or dancing. im not a bullshítter either i know what im talkign about.
      go vegetarian if you have to. im just pointing out that those pills don’t do anything just corrupt your body. if they speed up metabolism i do not know if that is a good idea seeing as you are 40.

      Reply
      1. Anonymous Post author

        I’m 39, experiencing Peri menopause and an avid runner! I eat egg whites and spinach for breakfast, spinach, blueberries, grilled chicken and strawberries for lunch and pretty much the same thing for supper. I run in the mornings, along with running the bleachers, sprints etc, then walk 3 miles at night after supper and weight train! I’ve gained 20 pounds in the past 2 years since this all began and IT WON’T COME OFF! I’ve had every test done and I am extremely healthy but keep gaining. Not even prescription diet pills will work. NOTHING!! Its all due to perimenopause! So if you are a guy, stick to the guy stuff and try not to give women advice on something you know nothing about and will never experience. Cause no matter how much you run or do cardio, this is part of a womens life that is life changing and alters a womens body in ways that she doesn’t like and has to learn to love her new body and embrace her change in life!

        Reply
  2. Amanda A Post author

    I was taking low doses of tramadol for weight loss, during those two months, I lost a little weight but then m?
    but then my right breast started leaking milk. I am definielty not pregnant, I am about 38 and every night I have huge nigth sweats where I wake up completly covered in sweat. Could these two symptoms be related. I stopped taking the tramadol to see if my breasts stop leaking 5 days ago but so far one breast still is and the night sweats are there. I read that tramadol was in the family of opoids while not truely an opoid, it was like a manmade opoid. Do you think tramadol caused theses symptoms and it will take several weeks for them to go away or does it sounds like I have a hormone issue that is unrelated. Thanks. I am trying not to go to a Dr. cause I don’t have health insurance so I would like to know most likely what a Dr. would say was cuasing the issues. Right breast is really sore also but no lumps.

    Reply
    1. ChiMom Post author

      Tramadol is not for weight loss, but for pain, and works much like an opiate.

      The night sweats may be signs of premenopause–or a hormone imbalance.
      there is ove rthe counter natural hormones–Estroven is what I started taking when i went through menopause to help with night sweats. Also i have a large beach towel on the bed!

      not sure about the milk leakage though.
      Sorry i am not of more help.

      Reply
  3. true thoughts Post author

    herbs instead of hormone replacement prescriptions?
    Once medication hormone replacement is removed from my system and herbs are replaced , will there be weight loss? Taking hormone replacement medication, I gained 20lbs. and hate it!

    Reply
    1. Laurie M Post author

      Oh my God I so have your answer!!!! I was having hot flashes night sweats, bitchy as hell, the whole gamut. I started taking Estroven, a natural OTC med. It helped to lessen the symptoms, but not eliminate them. Then my pharmacist, also going thru it suggested Soy Isoflavones, also a natural, OTC supplement. Symptoms are gone!!! Or at least virtually so. So I take the Estroven and soy. My Mom took prescription hormone replacement meds for years. I can’t say this was the cause, but she developed severe and sudden breast cancer and had a double mastectomy and has to take cancer meds all the time now. I say go natural. It’s working for me. Good Luck.

      Peace,
      Laurie

      Reply

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>